I would like to know if anyone has an electronic copy of the following paper:

MR0279626 (43 #5347) Kato, Tosio Linear evolution equations of "hyperbolic'' type. J. Fac. Sci. Univ. Tokyo Sect. I 17 (1970), 241–258.

In my search, the best result I found was the second article published by the same author and an answer by Willie Wong here on MathOverflow quoting this article.

Any information is welcome, for example, if this article is published in a book.

  • 4
    $\begingroup$ our library has it, I could make a copy (if no one else has it available) $\endgroup$ Mar 13 at 18:43
  • $\begingroup$ @CarloBeenakker I would really appreciate it if you can do this! $\endgroup$
    – Math
    Mar 13 at 18:47
  • 3
    $\begingroup$ I have requested it, should take just a few days to get it. $\endgroup$ Mar 13 at 18:53
  • $\begingroup$ Thank you so much! $\endgroup$
    – Math
    Mar 13 at 18:58
  • 3
    $\begingroup$ I have a copy (not surprising I suppose, since I made that answer earlier). Send me an email. $\endgroup$ Mar 13 at 19:10

1 Answer 1


Here is a pdf scan of the article.

enter image description here


Your Answer

By clicking “Post Your Answer”, you agree to our terms of service and acknowledge that you have read and understand our privacy policy and code of conduct.

Not the answer you're looking for? Browse other questions tagged or ask your own question.